Multidimensional integral transform involving I-function of several complex variables as kernel

Jayarama, Prathima and Nambisan, Vasudevan T M (2014) Multidimensional integral transform involving I-function of several complex variables as kernel. IOSR Journal of Mathematics, 10 (2). pp. 73-80. ISSN 2278-3008

[img] PDF
K010247380.pdf - Published Version
Restricted to Registered users only

Download (283kB) | Request a copy

Abstract

The theory of integral transforms is very useful in solving various types of boundary value problems. By giving various values to the kernel k(x; s) and considering the interval (0, 1) generally, a number of integral transforms have been introduced and studied by several authors from time to time. In the present paper we have introduced multidimensional I-function transform involving I-function of r variables as kernel. In our earlier paper we have established the multiple Mellin transform of product of two I-functions. With the help of that result, in the present paper we have discussed some theorems on multidimensional I-function transform. Special cases include the results involving H-function of several complex variables, I-function of two variables and Hfunction of two variables. The special case also includes the results given by V.C.Nair

Item Type: Article
Uncontrolled Keywords: Mellin-Barnes integral, H-function, H-function transform, I-function, Multidimensional I-function transform
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 07 May 2014 05:37
Last Modified: 07 May 2014 05:37
URI: http://eprints.manipal.edu/id/eprint/139475

Actions (login required)

View Item View Item